MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404252
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented a mechanical problem due to a fluid loss.The ipp was explanted an replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).Upon receipt at our quality assurance laboratory, this device underwent a thorough analysis.The cylinders, pump and reservoir were microscopically examined, and leak tested; the pump was also functionally tested.Testing of the first cylinder revealed buckling folds from the middle to the distal end, with a hole at the corner of a fold in the distal end; leak testing confirmed a leak at the same location.Testing of the second cylinder revealed buckling folds in the middle of the cylinder, with a hole at the corner of a fold in the middle; leak testing confirmed a leak at the same location.Regarding the momentary squeeze (ms) pump, the kink resistant tubing (krt) was worn to the filament.The ms pump passed leakage testing but did not pass activation tests 2 and 3.Finally, regarding the flat reservoir, wear was observed at a fold in the reservoir shell; the component passed leakage testing.A dhr review was unable to be performed as the lot number is unknown.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) and device has a fluid leak was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the ms pump not passing the activation tests could have caused or contributed to the reported clinical observation of mechanical problem.
 
Event or Problem Description

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24233070
Report Number2124215-2026-05714
Device Sequence Number21077865
Product Code JCW
UDI-Device Identifier00878953003603
UDI-Public(01)00878953003603(17)180113(10)116555004
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/13/2018
Device Model Number72404252
Device Catalogue Number72404252
Device Lot Number116555004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN 720185-01 / LOT 123329020; RESERVOIR: UPN 720185-01 / LOT 123329020
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexMale